Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Semidiscretization in time for parabolic problems

Author: Marie-Noëlle Le Roux
Journal: Math. Comp. 33 (1979), 919-931
MSC: Primary 65M99
MathSciNet review: 528047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the error to the discretization in time of a parabolic evolution equation by a single-step method or by a multistep method when the initial condition is not regular.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M99

Retrieve articles in all journals with MSC: 65M99

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society